# SDR NACA20030104

- Difficulty date: August 2, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6
- Aircraft serial: 533265
- Aircraft time: 34,928 hours
- Engine: Pwa R2800CB3
- Engine time: 941 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: URHB32E
- Condition: Fouled
- Location: Engine
- Part time: 461 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE , NR 17 CYLINDER BOTH PLUGS SHOWING LOW COMPRESSION PATTERNS. REPLACED NR 2 & NR 9 CYLINDER FRONT & REAR PLUGS DUE TO FOULING. CHECKED GOOD.
